MAUDE Adverse Event Report: ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-16-T; EXPANDER, SKIN, INFLATABLE

ALLERGAN (COSTA RICA) NATRELLE TE SMOOTH 133S-MX-16-T; EXPANDER, SKIN, INFLATABLE
Model Number 133S-MX-16-T
Medical Device Problem Code Device Appears to Trigger Rejection (1524)
Health Effect - Clinical Code Failure of Implant (1924)
Date of Event 07/14/2022
Type of Reportable Event Serious Injury
Additional Manufacturer Narrative
A review of the device history record has been initiated.If any new, changed or corrected information is noted, a supplemental medwatch will be submitted.Further information from the reporter regarding event, product, or patient details has been requested.No additional information is available at this time.Reason for reoperation: other-technical.
 
Event or Problem Description
Healthcare professional reported unknown side "looks like it has either folded and caused the port to shift, or like the port has actually separated from the top of the expander and is floating in the middle.We were wondering if you have had any reported cases of expander defects where the port has collapsed or detached/separated from the shell¿.Device remains implanted.
 
Event or Problem Description
Healthcare professional reported "it looks like the expander has either folded and caused the port to shift, or like the port has actually separated from the top of the expander and is floating in the middle.We were wondering if you have had any reported cases of expander defects where the port has collapsed or detached/separated from the shell." this is for the right side.Device remains implanted.
 
Additional Manufacturer Narrative
Additional, changed, and/or corrected data: b5.

Brand Name
NATRELLE TE SMOOTH 133S-MX-16-T
Common Device Name
EXPANDER, SKIN, INFLATABLE
Manufacturer (Section D)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer (Section G)
ALLERGAN (COSTA RICA)
900 parkway global park
zona franca
Manufacturer Contact
terry ingram
12331-a riata trace parkway
building 3
austin, TX 78727
8479366324
MDR Report Key15513260
Report Number9617229-2022-16726
Device Sequence Number17386324
Product Code LCJ
UDI-Device Identifier10888628044227
UDI-Public10888628044227
Combination Product (Y/N)N
Initial Reporter CountryUS
PMA/510(K) Number
K182054
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Company Representative
Initial Reporter Occupation Other
Type of Report Initial,Followup
Report Date (Section B) 01/06/2023
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? Yes
Is this a Product Problem Report? No
Operator of Device Health Professional
Device Expiration Date10/23/2025
Device Model Number133S-MX-16-T
Device Catalogue Number133S-MX-16-T
Device Lot Number3476955
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? No
Type of Report(Section G)Follow-Up
Initial Date Received by Manufacturer 09/06/2022
Supplement Date Received by Manufacturer12/21/2022
Initial Report FDA Received Date09/30/2022
Supplement Report FDA Received Date01/06/2023
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Date Device Manufactured11/23/2020
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Outcome Attributed to Adverse Event Other; Required Intervention;
Patient Age53 YR
Patient SexFemale